MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH ESSENZ CPD; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH ESSENZ CPD; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number CPD
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the essenz cpd.Initial log analysis confirmed the alarm "art pump problem (e2353)" was displayed.The pump was replaced with alternative pump.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
During preparation for the essenz demo, an alarm occurred for "device (e2911) pump failure." the alarm history shows "art pump failure (e142)" and "art pump problem (e2353)." photos and error logs available.There was no patient involvement.
 
Additional Manufacturer Narrative
H11: the reported error code 2353 is associated with the secondary (redundant) system utilized by the hlm to monitor pump speed.This issue does not impact the functionality of the pump.According to the complaints database review, no further similar issues have been reported for this unit.Neither a concerning trend has been detected through the complaints data statistical analysis.Based on the above, the reported issue can be considered an isolated event.The root cause has been assigned to a temporary communication issue with the pump resolver on the hardware management system (hms) board.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
ESSENZ CPD
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
antonella donatiello
14401 w. 65th way
arvada, CO 80004
MDR Report Key22201342
Report Number9611109-2025-90179
Device Sequence Number20750100
Product Code DTQ
UDI-Device Identifier04033817903031
UDI-Public(01)04033817903031(11)230703
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K232291
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCPD
Device Catalogue Number60-04-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date10/30/2025
Date Device Manufactured07/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown